# SDR 73127

- Difficulty date: September 23, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 21,178 hours, 30,507 cycles
- Engine: Pwa PT6A67D
- Engine time: 5,229 hours, 7,217 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: 3023141
- Condition: Cracked
- Location: Gas Generator
- Component: Gas Generator, Pwc, 1900D
- Component part number: PT6A67DGG
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, INSPECTION PERSONNEL FOUND THE RT ENGINE BETA CABLE FRONT PUSH PULL TERMINAL CRACKED AROUND THE ENTIRE CIRCUMFERENCE. IT IS UNKNOWN HOW THIS CONDITION OCCURRED. PARTS HISTORY RESEARCH SHOWED NO RECENT USAGE. MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
